eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Would you have Vision blurred when you have Raynaud's phenomenon?

Summary: Vision blurred is found among people with Raynaud's phenomenon, especially people who are female, 20-29 old, also have Hypersensitivity, and take medication Azathioprine.

We study 11 people who have Vision blurred and Raynaud's phenomenon from FDA and social media. Find out below who they are, other conditions they have and drugs they take.

You are not alone: join a mobile support group for people who have Raynaud's phenomenon and Vision blurred >>>

 

 

 

 

Raynaud's phenomenon

Raynaud's phenomenon (discoloration of the fingers, toes, and occasionally other areas) can be treated by Nifedipine, Norvasc, Amlodipine Besylate, Procardia Xl, Procardia. (latest reports from 2,928 Raynaud's Phenomenon patients)

Vision blurred

Vision blurred has been reported by people with multiple sclerosis, high blood pressure, depression, pain, high blood cholesterol. (latest reports from 48,523 Vision blurred patients)

On Dec, 31, 2014: 11 people who have raynaud's phenomenon and Vision Blurred are studied.

Trend of Vision blurred in raynaud's phenomenon reports

Gender of people who have raynaud's phenomenon and experienced Vision blurred * :

FemaleMale
Vision blurred83.33%16.67%

Age of people who have raynaud's phenomenon and experienced Vision blurred * :

0-12-910-1920-2930-3940-4950-5960+
Vision blurred0.00%0.00%0.00%30.00%30.00%20.00%0.00%20.00%

Severity of the symptom * :

leastmoderateseveremost severe
Vision blurred100.00%0.00%0.00%0.00%

Top co-existing conditions for these people * :

  1. Hypersensitivity (4 people, 36.36%)
  2. Systemic lupus erythematosus (4 people, 36.36%)
  3. Osteoporosis (4 people, 36.36%)
  4. Premature menopause (3 people, 27.27%)
  5. Hypothyroidism (3 people, 27.27%)
  6. Pain (3 people, 27.27%)
  7. Back pain (2 people, 18.18%)
  8. Cyanosis (2 people, 18.18%)
  9. Herpes zoster (2 people, 18.18%)
  10. Joint swelling (1 people, 9.09%)

Most common drugs used by these people * :

  1. Azathioprine (4 people, 36.36%)
  2. Prednisolone (4 people, 36.36%)
  3. Amlodipine (4 people, 36.36%)
  4. Cyclophosphamide (4 people, 36.36%)
  5. Folic acid (4 people, 36.36%)
  6. Probenecid (3 people, 27.27%)
  7. Acyclovir (3 people, 27.27%)
  8. Claritin (3 people, 27.27%)
  9. Lyrica (3 people, 27.27%)
  10. Levothyroxine sodium (2 people, 18.18%)

* Approximation only. Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Raynaud's Phenomenon and Vision Blurred?

You are not alone! Join a mobile support group:
- support group for people who have Vision Blurred and Raynaud's phenomenon
- support group for people who have Raynaud's phenomenon
- support group for people who have Vision Blurred

Could your drug cause:

Other conditions that could cause:

Can you answer these questions (Ask a question):

  • Hypopituitarism and fever
    I read your article on testing of hypopituitarisum and fever - http://www.ehealthme.com/cs/hypopituitarism/fever - Twice now in the past 2 years I have broken out in a great deal of pain accompanied by a high temperature of about 102. I was told since I take cortef, that I should not get fevers - but now I read that my health issues could be causing me fevers. These fevers have lasted for about 3 days. Doctors are baffled as to what causes the fevers - although your report makes it a bit clearer. The question is now, what do I do when I get these high fevers and aches which debilitate me for a week or better?
  • Can occasional oxycodone use cause numbness and tingling in hands?
    3 or 4 years after my treatment for throat cancer (surgery, radiation) I began to experience increased numbness and eventual tingling in both my hands, radiating usually up into my forearms and sometimes to the shoulders. Nerve conduction tests and a cervical MRI show no nerve damage or carpal tunnel. I've been diagnosed with borderline Raynaud's Phenomenon, emphasis on borderline and it is not the more serious Raynaud's Disease, which I've had for a few years and which gives me cold hands in cooler weather. But this sensation is constant.



    I'm currently tapering off 1 mg Ativan per day as I thought this might be a cause and also due to my having acquired the daily habit (vs. occasional use) not long before this condition began. I'm also suspecting the Lipitor, but I've been on it for years, at least 15. So unless it's a sudden onset due to accumulation I don't think it's the Lipitor.



    Once or twice a week I still take 5 mg of Oxycodone when the pain from my radiation treatments flares up. It helps, but if others feel that this could be causing the hand conditions I'll stop it immediately.



    All replies gratefully accepted.



    Art
  • What are the benefits of taking lisinopril for systemic schlerederma?
    My blood pressure is low. I take 80mg of Adelat Retard and 10mg of Lisinopril for systemis scheroderma. The Lisinopril was prescribed by a locum who I have never seen again.What are the benefit of taking it for my illness???
  • I am 49 yr. old female, severe progressive rheumatoid arthritis an have been on enbrel, mehtotrexate and now orencia for 4+ yrs i have possible skin cancer how common is this?.
    I am worried because the Dr. found a spot on my stomach the size of a pea. She strongly believes its Basal Cell Carcinoma, but, my lymph nodes are all swollen and very painful under my neck and arm they just burn. I was wondering if this could possibly be Lymphoma Skin Cancer? And if so is there a like to RA? or Orencia use?
  • Are there any long term effects of the blurred vision side-effect?
    I woke up at 10:45 with some cramping. After about 30 minutes without relief I took Miralax and Ibuprofen together. I went to work at 3 and moved heavy boxes for about 2 hours with minimal cramping. I ate a normal lunch/supper and went to bet at 10:00 PM. I got out of bed at 10:30 to get a drink and realized after having been back for a while that I was having trouble seeing the digital clock. I got back out of bed at 11:30 and went to get a drink. After entering the kitchen and putting my glasses on I realized that I couldn't hardly see the clock. It got slightly worse after that to the point that I was seeing double vision in my left eye (with my right eye closed). It is almost gone now.



    Other Relevant information: I have a lazy eye (my right). I have more than higher than average blood pressure.

More questions for: Raynaud's phenomenon, Vision blurred

You may be interested at these reviews (Write a review):

More reviews for: Raynaud's phenomenon, Vision blurred

Comments from related studies:

  • From this study (1 week ago):

  • Diagnosed with MCTD when I was 10. Positive ANA, speckled pattern. Developed anti-smith antibodies after first pregnancy. Diagnosed with CREST four-years ago with significant progression recently. Esophogeal dysmotility, hiatal hernia repair, now esophageal stasis and constipation. Had a digital sympathectomy to R hand. Ulceration healed but discoloration same in both hands. Gallbladder removed due to stones. Discoid lupus rash on lower extremities and back, flare with sun exposure. Red inflamed disks on skin of fingers that come and go. Significant telangiectasis, varicose veins with documented valve failure.

    Reply

  • From this study (1 week ago):

  • Henry Virkler on Dec, 30, 2014:

    I'm 66 years old and also experienced blurred vision while on the drug. About a week after stopping it, my vision has returned to what it was before taking the medication

    Reply

    Dr. Edwin on Nov, 9, 2012:

    hello
    i've just found this article because i'm on a 5 day course of azithromycin cause a i have been diagnosed with typhoid fever, i have to mention i'm a doctor and i was aware of the side effects but this time they really hit me i have been with blurred vision for 5 days, headaches, nausea, common symptoms but really hard, watch out with the treatment, especially if you have a heart disease due to qt disorders

    Reply

Post a new comment    OR    Read more comments

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.